# SDR SWAA2022022324831

- Difficulty date: September 24, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CROWN; STA 767; STR 8R; STR CLIP CRACKED OUT OF FASTENER HOLE; MRK'D IN RED. / CABIN STA 767 STR 8R STR CLIP POSS CRK; REMOVED AND REPLACED RIVET; NO DEFECTS NOTED VERIFIED BY NDT. SRM 51-40-02-0G-0 PAR 4B.
